# SDR SWAA2025060570883

- Difficulty date: May 14, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 44,262 hours, 27,173 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #114-041. RIGHT WING MOST INBOARD AILERON BALANCE BAY; INBOARD TWO WEIGHTS SHOW EVIDENCE OF CORROSION. <[01] REMOVED AND REPLACED RIGHT WING AILERON BALANCE BAY#5 BOTTOM AILERON; INBOARD TWO WEIGHTS IAW AMM 27-11-31-000-801 STEP 2. E. (1) (C) AND SRM 51-60-01-0G-0 STEP 5.A. (5); [02] CORRECTION REMOVED AND REPLACED RIGHT WING AILERON BALANCE BAY#5 BOTTOM AILERON; INBOARD TWO FIXED BALANCE WEIGHTS IAW AMM 27-11-31-000-801 STEP 2. E. (1) (C) AND SRM 51-60-01-0G-0 STEP 5.A. (5); [03] VERIFIED ITEMS 1;2.; [04] AUDIT C/W.
